Join the 'Serotonin Syndrome' group to help and get support from people like you.
Serotonin Syndrome Questions
We found 23 questions associated with the 'Serotonin Syndrome' topic.
Posted 15 Sep 2013 • 9 answers
I have just been told by a member of the site, that you shouldn't take the 2 together, that the Omeprazole causes the Citalopram to stay in the blood stream longer, & could potentially cause serotonin overdose... Has anyone else heard this? I checked for interactions & nothing came up
Posted 30 Sep 2014 • 7 answers
I spent six weeks on Brintellix, increasing the dose from 10mg. to 20mg. at four weeks. No anti-depressant has ever made me so sick. I looked it up on Drugs.com and found out it was causing a horrible interaction with three of my other medicines that I must take. I was dangerously close to getting ...
Posted 22 Jul 2016 • 5 answers
... perform ANY normal activities of life. I don't want to clean house or fix meals or take out trash. I just don't care. I lay in bed and I flip between tv channels. I make myself bathe and go out with my adult son once a week to fast food or Walmart. I currently take no meds for ...
Posted 9 days ago • 2 answers
please help me. im concerned with what the side effects are triggered. im using 10mg of escitalopram and i did not felt very bad with the effects. i am deciding to switch to cannabis or cannabis since this is all natural anti depressants and no serious side effects like escitalopram. and im ...
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Posted 29 Aug 2013 • 3 answers
Have been agitated ,confused and memory problems. Its only protein powder, naturally contain amino acids including tryptophan.
Posted 11 Sep 2013 • 4 answers
The dosage was increased on this last visit. Here is my concern. I take Effexor 150mg a day. I just read the side effects when taken with Nucynta. I thought my hot flashes and kidney pain might have been a UTI now I think I am developing slow symptoms or serotonin syndrome. Should I ask the doctor ...
Posted 9 May 2018 • 2 answers
I’m having major heart palpitations and sweating, chest pain but burping too? Can these two together cause Serotonin Syndrome?
Posted 19 Sep 2018 • 1 answer
I’ve been taking trazodone 50 mg for 6 days due to not been able to sleep. During the day I’ve been experiencing a good amount of energy to do chores in the house and my sleep is good. I have been noticing that sometimes I get a headache and feel a slight tightening on my scalp and ...
Posted 9 Nov 2013 • 2 answers
... is it ok to take three meds that are serotin related? I worry about seratonin syndrome. But he knows what I'm on (he knows me and what I take very well) so he wouldn't prescribe it if it would hurt me and if he was worried I'm sure he would've mentioned it cause he did one ...
Posted 15 Aug 2014 • 2 answers
I started on 10mg of Lexapro 2 days ago and got a racing heart was burning up and very anxious. I am scared it is seratonin syndrome is that possible.
Posted 19 Jan 2015 • 3 answers
Am I able to take 20mg of Lexapro and 10mg of Adderall without getting too much serotonin? I love the way Lexapro makes me feel but I also want the effects of Adderall as well. I have a very hard time staying focused and motivated. Does this sound like a safe mix?
Posted 12 Feb 2015 • 1 answer
I started Wellbutrin and was wanting to know how Wellbutrin impacts level serotonin?
Posted 18 Aug 2016 • 3 answers
I couldn't recall the kind of shot that I gotten at the hospital for my dizziness & drunk feeling. I was given a shot and told to wait for at least 20 - 30 minutes before leaving. And before I left emergency room my left ear stop ringing. I asked the nurse what it was that was given to me. ...
Posted 20 Aug 2013 • 2 answers
I've heard it said that serotonin (which pregabalin increases) can cause a raging hunger, however most scientific evidence I've found suggests serotonin decreases appetite. Or maybe there is some other explanation. If anyone has any ideas about lyrics causes weight gain I would love to ...
Posted 10 May 2014 • 1 answer
... that I feel as if they will knock me off my feet. I take several medications, anti depression, stimulants, water pills. Few others also, I have three major conditions, two since Viet Nam service. The third recent discovery, and has no cure or treatment. I believe my list of meds. are causing ...